# SDR FDEA201108203393

- Difficulty date: August 20, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561232
- Condition: Corroded
- Location: Bs 950e S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME, BS 950E, SHEAR TIE CORRODED ON AFT SIDE BETWEEN S27- 28L.  CUT OUT DAMAGED ON SHEAR TIE IAW SRM 53-10-4 FIG 15, FABRICATED REPAIR PARTS IAW SRM 53-10-4 FIG 15 AND INSTALLED REPAIR IAW SRM 53-10-4 FIG 15.
